My daughter is 4 yrs old,she had swallowed gel pen ink..plz suggest what all the precautions had to be taken and kindly let us know the causes.
Like the answers? Chat privately with the doctor of your choice
Ink's swallowed may cause staining of the tongue, staying for weeks, and depending on amount taken can cause gastric upset and vomiting. So observe for any symptoms, call the AIIMS poisoning center at 011265893911, if any further doubts.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.